Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 48, NWS Quad Cities, IA

May 12, 2014Henry County, Jefferson County, Washington County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at May 12, 2014, 4:48 PM CDT for Henry County, Jefferson County, Washington County, Iowa. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 4:48 PM CDT (21:48 UTC)
Expired
May 12, 2014, 5:30 PM CDT
In force
42 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA, Washington County, IA

The radar

The Quad Cities radar (KDVN), 106 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:10 PM CDTHAIL 11 E Olds, IAALSO HAD GUSTY WINDS.
May 12, 5:10 PM CDTHAIL 13 S Crawfordsville, IAUP TO SIZE OF QUARTERS. NEAR HENRY COUNTY LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:00 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WUUS53 KDVN 122148
SVRDVN
IAC087-101-183-122230-
/O.NEW.KDVN.SV.W.0048.140512T2148Z-140512T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HENRY COUNTY IN SOUTHEAST IOWA...
  EASTERN JEFFERSON COUNTY IN SOUTHEAST IOWA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST IOWA...

* UNTIL 530 PM CDT

* AT 445 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKRIDGE...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...WESTWOOD...COPPOCK...WAYLAND...OLDS...
  GERMANVILLE...MERRIMAC...TRENTON...SWEDESBURG...NOBLE AND
  WASHINGTON AIRPORT.

OTHER LOCATIONS AFFECTED INCLUDE MAC COON ACCESS PARK...WATER WORKS
COUNTY PARK AND GIBSON RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. 

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.

&&

LAT...LON 4132 9165 4116 9149 4102 9137 4090 9175
      4090 9177 4106 9189
TIME...MOT...LOC 2148Z 228DEG 32KT 4103 9174

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

SHEETS
2 follow-up statements
732 
WWUS53 KDVN 122206
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT MON MAY 12 2014

IAC101-122216-
/O.CAN.KDVN.SV.W.0048.000000T0000Z-140512T2230Z/
JEFFERSON IA-
506 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JEFFERSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4132 9165 4116 9149 4102 9137 4097 9158
      4105 9169 4111 9172 4116 9171 4116 9174
      4120 9175
TIME...MOT...LOC 2206Z 228DEG 32KT 4113 9158

$$

IAC087-183-122230-
/O.CON.KDVN.SV.W.0048.000000T0000Z-140512T2230Z/
WASHINGTON IA-HENRY IA-
506 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN HENRY
AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 530 PM CDT...

AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLDS...AND
MOVING NORTHEAST AT 35 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
OLDS AND WASHINGTON AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN THE
QUAD CITIES.

&&

LAT...LON 4132 9165 4116 9149 4102 9137 4097 9158
      4105 9169 4111 9172 4116 9171 4116 9174
      4120 9175
TIME...MOT...LOC 2206Z 228DEG 32KT 4113 9158

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH

$$

SHEETS
134 
WWUS53 KDVN 122223
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
523 PM CDT MON MAY 12 2014

IAC087-183-122234-
/O.EXP.KDVN.SV.W.0048.000000T0000Z-140512T2230Z/
WASHINGTON IA-HENRY IA-
523 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HENRY AND
SOUTHEASTERN WASHINGTON COUNTIES WILL EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4132 9165 4116 9149 4102 9137 4097 9158
      4105 9169 4111 9172 4116 9171 4116 9174
      4120 9175
TIME...MOT...LOC 2224Z 228DEG 32KT 4124 9142

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:27 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 12, 3:27 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT MON MAY 12 2014

.SYNOPSIS...
ISSUED AT 325 PM CDT MON MAY 12 2014

12Z UA ANALYSIS HAS AN 850MB LOW IN NORTHERN MINNESOTA WITH ANOTHER
IN SOUTHEAST NEBRASKA. A STRONG 850MB COLD FRONT RAN SOUTH FROM THE
NEBRASKA LOW INTO SOUTHEAST NEW MEXICO. A STRONG LLJ RAN FROM THE
GULF COAST INTO THE WESTERN GREAT LAKES BRINGING VERY MOIST AIR
AHEAD OF THE 850MB COLD FRONT. SATELLITE/RADAR TRENDS THROUGH MID
AFTERNOON SHOW THINNING OF THE HIGH CLOUDS FOR AREAS GENERALLY
ALONG/EAST OF THE MISSISSIPPI RIVER. RADAR HAS STORMS SLOWLY
BECOMING MORE NUMEROUS ALONG AND JUST AHEAD OF THE COLD FRONT.

18Z SFC ANALYSIS HAS LOWS WEST OF KFOD AND NORTHEAST OF KSTJ. THE
MAIN COLD FRONT CONNECTED THE TWO LOWS AND THEN RAN SOUTH INTO
EASTERN OKLAHOMA. DEW POINTS AHEAD OF THE COLD FRONT WERE IN THE 60S
WITH 30S AND 40S ACROSS MUCH OF THE PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 325 PM CDT MON MAY 12 2014

BASED ON RADAR TRENDS THE PAST FEW HOURS...THE MAIN LINE OF STORMS
NEAR THE COLD FRONT WILL SLOWLY BECOME MORE WIDESPREAD THROUGH
SUNSET AND SLOWLY MOVE EAST. AHEAD OF THESE STORMS ISOLATED TO
SCATTERED CONVECTION WILL SLOWLY DEVELOP THROUGH SUNSET. IF
INDIVIDUALS STORMS CAN EVOLVE INTO AN ORGANIZED LINE...THE POTENTIAL
FOR SEVERE STORMS WOULD INCREASE.

A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE EAST ACROSS THE AREA
DURING THE EVENING. DUE TO THE HIGH MOISTURE LEVELS IN THE
ATMOSPHERE...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE UNTIL THE COLD
FRONT MOVES THROUGH THE AREA.

AFTER MIDNIGHT...THE SHOWERS AND THUNDERSTORMS WILL SLOWLY EXIT THE
EASTERN HALF OF THE AREA WHILE SHOWERS PERSIST ELSEWHERE. BY SUNRISE
RAIN IS EXPECTED TO END ACROSS THE FAR WESTERN AREAS.

ON TUESDAY...SHOWERS WILL END FROM WEST TO EAST DURING THE MORNING
WITH MOST OF THE AREA DRY TUESDAY AFTERNOON. TEMPERATURES TUESDAY
WILL BE AROUND 10 DEGREES BELOW NORMAL.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 325 PM CDT MON MAY 12 2014

DRY CONDITIONS WILL BE SEEN ACROSS THE TUESDAY NIGHT AS HIGH
PRESSURE PUSHES INTO THE AREA. ATTENTION THEN TURNS TO THE SYSTEM
MOVING OUT OF THE SOUTHERN PLAINS.

WEDNESDAY THROUGH THURSDAY THE NEXT STORM SYSTEM MOVES NORTHEAST
FROM THE SOUTHERN PLAINS AND INTO THE OHIO VALLEY. DRY CONDITIONS
SHOULD BE SEEN ACROSS THE AREA WEDNESDAY MORNING WITH SHOWERS
DEVELOPING IN THE AFTERNOON. THE SHOWERS WILL SLOWLY INCREASE IN
AREAL COVERAGE WEDNESDAY NIGHT AND THURSDAY AS THE STORM SYSTEM
MOVES INTO THE EASTERN GREAT LAKES.

TEMPERATURES WEDNESDAY THROUGH THURSDAY WILL AVERAGE WELL BELOW
NORMAL FOR MID MAY.

THURSDAY NIGHT ON...
THE MODELS CONTINUE TO AGREE THAT ABNORMALLY COOL CONDITIONS WILL BE
SEEN ACROSS THE AREA THROUGH SATURDAY WITH TEMPERATURES MODERATING
BACK TOWARD NORMAL BY EARLY NEXT WEEK.

THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS FOR THURSDAY
NIGHT AND FRIDAY AS DISTURBANCES CONTINUE TO ROTATE AROUND THE UPPER
LOW OVER THE GREAT LAKES.

FRIDAY NIGHT AND SATURDAY MAINLY DRY CONDITIONS ARE EXPECTED ACROSS
THE AREA AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. IF WINDS BECOME
LIGHT ENOUGH AND SKIES CLEAR FRIDAY NIGHT...THERE IS A POTENTIAL FOR
FROST.

SATURDAY NIGHT THROUGH MONDAY THE MODEL CONSENSUS HAS MAINLY DRY
CONDITIONS ACROSS THE AREA AS THE HIGH MOVES INTO THE EASTERN GREAT
LAKES AND WEAK SOUTHERLY FLOW DEVELOPS. SEVERAL OF THE GLOBAL MODELS
HAVE WEAK DISTURBANCES MOVING THROUGH IN THE FLOW ALOFT. IF
SUFFICIENT MOISTURE IS AVAILABLE...ISOLATED SHOWERS CANNOT BE RULED
OUT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1232 PM CDT MON MAY 12 2014

VERY MOIST ENVIRONMENT ALONG WITH SURFACE HEATING AND APPROACHING
COLD FRONT WILL COMBINE FOR INCREASING COVERAGE OF SHOWERS AND
STORMS ACROSS THE AREA THIS AFTERNOON/EVENING. COPIOUS MOISTURE
SHOULD RESULT IN MVFR TO IFR CONDITIONS WITH THE STORMS... WITH
RISK OF A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL.
COLD FRONT IS EXPECTED TO PASS THROUGH THIS EVENING AND EXIT BY
EARLY OVERNIGHT BRINGING END TO PRECIPITATION. IN THE WAKE OF THE
FRONT ANTICIPATE LOW CLOUDS WITH MVFR TO IFR CIGS AND GUSTY
WESTERLY WINDS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...05
Hazardous weather outlook, May 12, 3:38 AM CDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
338 AM CDT MON MAY 12 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-130845-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
338 AM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
AFTERNOON AND EVENING HOURS AS A COLD FRONT PUSHES EAST ACROSS
IOWA. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO
POSSIBLE WITH ANY DISCRETE SUPERCELLS THAT FORM AHEAD OF THE
FRONT.

THE MISSISSIPPI RIVER IS EXPERIENCING FLOODING. PLEASE SEE THE
LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GROSS/DLF

In the hours before

Special weather statement, May 12, 2:20 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
220 PM CDT MON MAY 12 2014

IAZ076-077-087-098-MOZ009-010-122030-
WASHINGTON IA-VAN BUREN IA-KEOKUK IA-JEFFERSON IA-CLARK MO-
SCOTLAND MO-
220 PM CDT MON MAY 12 2014

...STRONG THUNDERSTORMS LIKELY BY MID AFTERNOON...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM IN NORTHERN MISSOURI...ABOUT 50 MILES SOUTHWEST
OF KEOSAUQUA...OR 35 MILES WEST OF MEMPHIS. THIS STORM WAS MOVING
NORTHEAST AROUND 30 MPH AND WAS CAPABLE OF PRODUCING PENNY SIZE
HAIL...TORRENTIAL RAINFALL...AND WIND GUSTS UP TO 45 MPH.

THIS STORM...ALONG WITH OTHER DEVELOPING THUNDERSTORMS WILL MOVE
INTO FAR NORTHEAST MISSOURI AND SOUTHEAST IOWA...MAINLY WEST OF A
LINE FROM WASHINGTON TO KAHOKA BETWEEN 3 AND 4 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR EASTERN IOWA...NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS
FOR POSSIBLE WARNINGS.

&&

LAT...LON 4128 9240 4132 9175 4025 9175 4025 9195
      4029 9196 4030 9196 4030 9235 4060 9236
      4061 9219 4115 9219 4116 9241 4125 9242

SHEETS
Special weather statement, May 12, 4:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT MON MAY 12 2014

IAZ051-063-064-076-077-122145-
BENTON-IOWA-JOHNSON-KEOKUK-WASHINGTON-
419 PM CDT MON MAY 12 2014

...THUNDERSTORM WITH STRONG WINDS...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILLIAMSBURG...OR 11 MILES SOUTH OF
MARENGO...MOVING NORTHEAST AT 40 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  CONROY AND 8 MILES SOUTHEAST OF MARENGO AROUND 425 PM CDT...
  AMANA AND 6 MILES NORTHWEST OF OXFORD AROUND 435 PM CDT...

WIND GUSTS OF 40 TO 50 MPH...PEA SIZE HAIL AND HEAVY RAIN CAN BE
EXPECTED WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4193 9197 4159 9162 4146 9211 4166 9227
TIME...MOT...LOC 2118Z 225DEG 36KT 4167 9203
Local storm report, May 12, 4:28 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND GST     BIRMINGHAM              40.88N 91.95W
05/12/2014  E60 MPH          VAN BUREN          IA   LAW ENFORCEMENT

            ZERO VISIBILITY IN HEAVY RAIN ALSO.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 11:46 PM CDTSpecial Weather StatementDVNBenton, Buchanan59 min
May 12, 12:28 AM CDTSpecial Weather StatementDVNBenton, Buchanan, Iowa, Linn62 min
May 12, 9:08 AM CDTSpecial Weather StatementDVNHenry, Iowa, Jefferson, Johnson, Keokuk, Van Buren and 1 more67 min
May 12, 10:27 AM CDTSpecial Weather StatementDVNCedar, Clinton, Muscatine, Scott48 min
May 12, 2:20 PM CDTSpecial Weather StatementDVNJefferson, Van Buren70 min
May 12, 3:45 PM CDTSevere Thunderstorm WarningDVNVan Buren45 min
May 12, 4:19 PM CDTSpecial Weather StatementDVNIowa26 min
May 12, 4:24 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren51 min
May 12, 4:35 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson25 min
May 12, 5:11 PM CDTSpecial Weather StatementDVNCedar34 min
May 12, 5:18 PM CDTSevere Thunderstorm WarningDVNHenry, Louisa, Muscatine, Washington42 min
May 12, 6:39 PM CDTSpecial Weather StatementDVNClinton, Des Moines, Jackson, Scott51 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.